# SDR SWAA000635

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 50,248 hours, 51,571 cycles
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Part number: D1DD64
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF ---  TAKE-OFF WARNING HORN SOUNDED DURING TAKE-OFF.    REPOSITIONED SPEED BRAKE SWITCH CONNECTOR PER MM.
